# SDR F3LA200700410

- Difficulty date: December 12, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 18,980 hours, 9,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT EMERGENCY LIGHT BATTERY FAILED CAPACITY CHECK.  REMOVED AND INSTALLED SERVICEABLE AFT EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-38-000-002.  PERFORMED BITE TEST OF AFT EMERGENCY LIGHT EPSU/BATTERY PACK IAW AMM 33-51-38-400-002 AND CHECKED GOOD.
